# SDR C2XA07RI083

- Difficulty date: September 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 21,304 hours, 19,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY LIGHT PATH STRIP NOT WORKING.  MX FOUND STRIP WIRE BROKEN.  MX REPAIRED THE WIRING AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
